Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Chronic wheezing problem. Taking homoeopathic medication, nebulisation with livolin, asthalin. Safe to use?

hi iam XXXX my son is 10yrs old and he is having wheezing problem since his 3rd month. in between i switched over to homeopathy and now my son is suffering again from wheezing problem. he is under nebulization with livolin and asthalin puff daily and montek LC kid tablet. How long should i continue giving him the puff. bit worried about his prolonged wheezing
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Tnarthi
Thank you for getting in touch with us. From what I see, your son has a chronic wheezing problem and is taking Livolin, Asthalin, Montek LC and homeopathic medicines. There are a few causes of chronic wheezing and asthma is one of them. As you have not mentioned the exact cause here, we would not like to speculate on it. We would like you to know that prolonged wheezing is commonly seen in asthma patients and most experience significant improvement after nebulization. Most of the kids outgrow asthma as they grow up and that is a good sign. Your son might need to be on medication for sometime if he has chronic asthma. Hope this helps.
Dr. Gagandeep Dhillon
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor